# SDR DHL9880318C

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track
- Condition: Broken
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, THRUST REVERSER NR 3 ENGINE ON O/B TRANSLATING COWL FWD TRACK HAS BROKEN, ON LOWER PORTION.  INSTALLED DOUBLER REPAIR AND FILLER PER SRM 51-1-8, 2 BY .5 BY .5, N/R 747.
